# SDR SWAA2022090146726

- Difficulty date: August 27, 2022
- Submitted: September 1, 2022
- Operation: Air carrier
- Aircraft: N902WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36615
- Aircraft time: 48,420 hours, 28,178 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: Low
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LIFE RAFT LOW PRESSURE / [01] REMOVED AND REPLACED FWD LIFT RAFT DUE TO LOW PRESSURE FOUND ON EMERGENCY EQUIPMENT TASK CARD. REF AMM 25-64-00
